Anabolics
Search More Than 6,000,000 Posts
Results 1 to 17 of 17
  1. #1
    JDawg1536's Avatar
    JDawg1536 is offline "Rock" of Love ;)
    Join Date
    Apr 2002
    Posts
    4,155

    Exclamation Holy Shit Help Me!!!!!

    Just took niacin and im breaking out in a heat rash or something. WTF IS GOING ON!?!?!??! IT BURNS!!!!!!

  2. #2
    MASTERDBOL's Avatar
    MASTERDBOL is offline Senior Member
    Join Date
    Aug 2005
    Location
    moving to austin
    Posts
    1,455
    thats niacin bro. it flushes your entire vascular system. it sucks. i hate the stuff.

  3. #3
    CRUISECONTROL's Avatar
    CRUISECONTROL is offline Post Whore Extraordinaire Cruising On Autopilot
    Join Date
    Jun 2005
    Location
    La La Land
    Posts
    5,413
    Dont know anything about niacin bro

    sorry hope ya get better

  4. #4
    cb25's Avatar
    cb25 is offline Banned
    Join Date
    Mar 2003
    Location
    AZ to MA...depends on whe
    Posts
    2,781
    yea, it's called the niacin "flush" -- comes from taking too much niacin at once. it's why they make a "no-flush" version as well.

    you'll be fine man. drink lots of water

  5. #5
    SwoleCat is offline AR Hall of Fame
    Join Date
    Dec 2002
    Posts
    25,778
    He's on FIRE!!!!!!

    Been there!!!!!! Took lots of it before posing practice to bring out vascularity.

    What I didn't know is that it would bring out NUCLEAR HEAT on my face!!!!

    ~SC~

  6. #6
    punchrf's Avatar
    punchrf is offline Anabolic Member
    Join Date
    Oct 2004
    Location
    nor cal
    Posts
    3,093
    Quote Originally Posted by JDawg1536
    Just took niacin and im breaking out in a heat rash or something. WTF IS GOING ON!?!?!??! IT BURNS!!!!!!
    LMAO... i can picture you freaking out thinking you're going to spontaniously combust.

  7. #7
    PaRiS2005 is offline Female Member
    Join Date
    Oct 2004
    Location
    Running through your mind
    Posts
    2,566
    <---That's him!! hahahaha, You'll be ok!!

  8. #8
    spywizard's Avatar
    spywizard is offline AR-Elite Hall of Famer~
    Join Date
    Dec 2003
    Location
    In the Gym, if i could
    Posts
    16,350
    they make a non flush niacin...

    it's pleasant..
    The answer to your every question

    Rules

    A bigot is a person obstinately or intolerantly devoted
    to his or her own opinions and prejudices, especially
    one exhibiting intolerance, and animosity toward those of differing beliefs.


    If you get scammed by an UGL listed on this board or by another member here, it's all part of the game and learning experience for you,
    we do not approve nor support any sources that may be listed on this site.
    I will not do source checks for you, the peer review from other members should be enough to help you make a decision on your quest. Buyer beware.

    Why the Police will Kick your ass

  9. #9
    Anna Bollick's Avatar
    Anna Bollick is offline Juiced Shemale Rescue Hooker
    Join Date
    Jun 2005
    Location
    On Rampart, Girlfriend!
    Posts
    629
    How much did you take at once?

    Love
    Anna

  10. #10
    JDawg1536's Avatar
    JDawg1536 is offline "Rock" of Love ;)
    Join Date
    Apr 2002
    Posts
    4,155
    just took 600mg....was on fire for like an hour then it went away. Stayin away from that stuff tho lol

  11. #11
    liftergirl is offline Female Member
    Join Date
    Feb 2004
    Posts
    177
    Quote Originally Posted by JDawg1536
    just took 600mg....was on fire for like an hour then it went away. Stayin away from that stuff tho lol
    Ouch...sorry you weren't warned about that side effect. Here's a way to help....I'm a dr...and use niacin for people with high cholesterol that doesnt respond to other meds. Here's a way to help with the flushing-- take an Asprin ( 325mg tab) about 30 min prior to taking it...and gradually increase the dose up. There's also an extended release form which causes less flushing. Also, make sure you avoid drinking hot liquids near the time of taking it.....it can cause the flushing to be worse. Make sure you've had your liver function tests checked as a baseline prior to starting niacin--- it can cause liver damage or failure (check it every 6-12 weeks for awhile...then less frequent checks are needed). Just as a precaution---it's also been associated with muscle breakdown. Good luck!

  12. #12
    bignatt's Avatar
    bignatt is offline Anabolic Member
    Join Date
    Sep 2004
    Location
    in FL (former Masshole)
    Posts
    2,431
    Man i had a niacin flush one time where i had trouble breathing it was really scary

  13. #13
    Smiley619's Avatar
    Smiley619 is offline Member
    Join Date
    Jun 2005
    Location
    West Coast
    Posts
    883
    burning does not even last long! get in the shower and relax. you should be done burning in like 20-30mins

  14. #14
    Prime's Avatar
    Prime is offline Naturally perfect
    Join Date
    Jan 2004
    Location
    Tropical England
    Posts
    3,531
    Quote Originally Posted by SwoleCat
    He's on FIRE!!!!!!

    Been there!!!!!! Took lots of it before posing practice to bring out vascularity.

    What I didn't know is that it would bring out NUCLEAR HEAT on my face!!!!

    ~SC~
    lol i hear you. I had four coats of pro tan but still ended up looking the same colour as a tomato

  15. #15
    JDawg1536's Avatar
    JDawg1536 is offline "Rock" of Love ;)
    Join Date
    Apr 2002
    Posts
    4,155
    Quote Originally Posted by liftergirl
    Ouch...sorry you weren't warned about that side effect. Here's a way to help....I'm a dr...and use niacin for people with high cholesterol that doesnt respond to other meds. Here's a way to help with the flushing-- take an Asprin ( 325mg tab) about 30 min prior to taking it...and gradually increase the dose up. There's also an extended release form which causes less flushing. Also, make sure you avoid drinking hot liquids near the time of taking it.....it can cause the flushing to be worse. Make sure you've had your liver function tests checked as a baseline prior to starting niacin--- it can cause liver damage or failure (check it every 6-12 weeks for awhile...then less frequent checks are needed). Just as a precaution---it's also been associated with muscle breakdown. Good luck!
    Thanks a lot for the info, Im gonna give that a try. Did anyone else feel like they had a slight buzz going on?

  16. #16
    dirtyvegas's Avatar
    dirtyvegas is offline Senior Member
    Join Date
    May 2005
    Location
    Oakland Athletics
    Posts
    1,708
    Why you take soo much thats alot bro..i herd some peeps only take50mg and have that feeling...

    can you get this stuff anywhere..? ive never used it myself, but im gonna try it..LoL..

    and how long does it take to kick in.?


    dv

  17. #17
    JDawg1536's Avatar
    JDawg1536 is offline "Rock" of Love ;)
    Join Date
    Apr 2002
    Posts
    4,155
    Quote Originally Posted by dirtyvegas
    Why you take soo much thats alot bro..i herd some peeps only take50mg and have that feeling...

    can you get this stuff anywhere..? ive never used it myself, but im gonna try it..LoL..

    and how long does it take to kick in.?


    dv
    Yeah u can get it a GNC. Takes about 20 minutes then it hits u like a ton of bricks.....Have fun lol.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •